# SDR SWAA2021040556044

- Difficulty date: March 8, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT R.B.L. 29; W.L. 150. / REMOVED AND REPLACED BS 663 LOWER COMPOSITE BULKHEAD @ RBL 29 WL 150 IAW SRM 51-40-02 AND DWG 111A1000.
